All Journal Entries Journals

Fifth Day Off Tramodol

Sep 12, 2013 - 2 comments
Tags:

tramadol withdrawal



Woke up with sweats and sheets all over the place -- and a humongous headache with sensitivity to light. Tylenol didn't work, so I got up and got some soda crackers so I could take a 500 mg fizzy alka seltzer aspirin. So headache is better.

Chills again. These symptoms come and go so much that I'm afraid to say anytime I feel better. . .don't want anyone getting the wrong idea of what day they'll feel less ill.

I have to feed my birds and do dishes. I really, really do not feel like it.

Comments
Post a Comment
Avatar universal
by Done610, Sep 13, 2013
Awsome ! you are doing it. I started my taper off tramadol. today is Day 1, only took 50 mg today. After talking to you I realized NO WAY do I want to get addicted to anything else. My addiction to Norco was pure hell ! I hate to say this, but it was several weeks until I felt human again. Never want to go through that again. Everyone is different.  Thank you so much for sharing. Im here if I can be of any help to you. You are getting better with each passing day, hang in there.

6054448 tn?1378753170
by youwho451, Sep 13, 2013
Thanks, Done. I am determined. I can't go back to taking these no matter how much I hurt. Part of my determination is my age, being 62 if I relapse, I feel I'll die from the pills or another withdrawal and that's just ********.

Post a Comment